# SDR QXEA2008102901102

- Difficulty date: October 2, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,237 hours, 12,687 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-C4- LT INBD SEAT TRACK HAS CHAFING AND SCRATCHES ALONG CHANNEL AND TOP FROM APPROX STA X359 - X374.  BLENDED CHAFE AND SCRATCHES AND FOUND TO BE WITHIN LIMITS PER RD8/4-53-884.  HFEC INSPECTED IAW -8 Q400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  ETCHED AND ALODINED IAW RD 8/4-53-884.
